advertisement
Question
Posted by: Nev | 2006/04/07

Contraception sypmtoms

After taking contraception, must the indivdiual menstruate. My fiancee was taking contraception and it has been 6 days, and she didn't menstruate, is it possible that she is pregnant. What can be used to indicate if she is pregnant or not. Within how many days can you see that.
Thank you

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageSexologist

What type of contraceptive does she use? If she is on the injection she will not have va period, but if she is on the pill she will have one every 28 days. I suggest you return to the person taht prescribed the contraceptives.

E Mc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: SP™ | 2006/04/07

it depends on the contraception - injection or pills?

Reply to SP™

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement